# SDR C2XA06TY060

- Difficulty date: September 27, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 9,462 hours, 5,025 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Angle
- Part number: 12015201002
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 2C INSPECTION,  A DENT BETWEEN RIB 22 AND 23 ON THE LEFT WING WAS FOUND.  MAINTENANCE RECONTOURED THE DENTED AREA, PERFORMED A DYE PENETRANT INSPECTION, FOUND NO CRACKS.  FABRICATED, DRILLED, ALODINED AND INSTALL TWO INTERNAL "L" SHAPED DOUBLERS.  PRIMED AND PAINTED IAW EC 5710-01095;EMB 145XR CPM 51-40-02 AND CPM 51-21-05,06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE 2C INSPECTION.
